Electron. J. Diff. Eqns., Vol. 2008(2008), No. 63, pp. 1-15.

Global smooth solutions of the spin polarized transport equation

Boling Guo, Xueke Pu

In this paper, we prove the existence of global smooth solutions of the spin-polarized transport equation using energy estimates method in dimension two.

Submitted July 4, 2007. Published April 27, 2008.
Math Subject Classifications: 35K15, 35K20.
Key Words: Spin-polarized transport equations; global smooth solutions; Landau-Lifshitz equations.

Show me the PDF file (242 KB), TEX file, and other files for this article.

  Boling Guo
Institute of Applied Physics and Computational Mathematics
P. O. Box 8009, Beijing, 100088, China
email: gbl@iapcm.ac.cn
Xueke Pu
Graduate School of China Academy of Engineering Physics
P. O. Box 2101, Beijing, 100088, China
email: xuekepu@tom.com

Return to the EJDE web page